# SDR KBMA88815

- Difficulty date: July 28, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Sleeve
- Part number: 704A33635002
- Condition: Stripped
- Location: Hydraulic Pump
- Part time: 4,036 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING SLEEVE - SPLINES STRIPPED OUT.  REMOVED AND REPLACED WITH NEW HYDRAULIC PUMP/ BEARING AND SERVICEABLE COUPLING SLEEVE.
